# SDR N6WA2015020302

- Difficulty date: February 3, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,436 hours, 17,417 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT EMER DOOR CAUTION MSG AFTER LANDING.  COMPLIED WITH LT EMER DOOR CAUTION MSG IAW AMM 52-21-00.  NO MSGS NOTED ON OPERATIONS CHECK.
